# SDR QXEA2015092300501

- Difficulty date: September 6, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P CORRODED, FWD PAX DOOR UNDERFLOOR.  PERFORMED CUTOUT OF LOWER MAIN SILL, STR 25P FROM FS X1.00 TO FS X32.40, REF TC 6-53-1160-FWD PAX DR ITEM 17. C/W ET INSP ON STR 25P CUT LINES REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  FABRICATED NEW LOWER MAIN SILL SECTION, STR 25P FOR MCD LOWER SURROUND IAW SRM 53-20-17, REPAIR-2, FIG 201, SHEET 2 AND LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-017. USED STR 85329349-101 PO 1788. FABRICATED 4-OFF EXTERNAL REPAIR DOUBLERS OUT OF 2024T-3 .063 PO T00020092 AND DRILLED FASTENER HOLES ON DOUBLERS AND SKIN REF SRM 53-20-17,  REPAIR-02 PROCEDURE 7F AND G AND FIG 201, SHEET 3 AND 4.  REPAIRED THE EXISTING FASTENER COUNTERSINKS REMAINING IN THE SKIN UNDERNEATH THE EXTERNAL REPAIR DOUBLERS, MCD LOWER SURROUND, REF SRM 51-18-00 STRUCTURE IDENT-08.  INSTALLED 4-OFF EXTERNAL REPAIR DOUBLERS IAW SRM 53-20-17 REPAIR-02, FIG 201. INSTALLED NEW LOWER MAIN SILL SECTION STR 25P BETWEEN X1.00 AND X32.40 REF SRM 53-20-17, REPAIR-02, FIG 201 AND DWG 85329330 RELEASE P, REV-A.
